# SDR CHQA20141102311

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 26,558 hours, 23,774 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,953 hours, 22,121 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 12037973007
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A HUMMING NOISE FROM THE LOWER LT NOSE AREA DURING CLIMB.  THE CREW ELECTED TO RETURN TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  FOUND THE GPU ACCESS PANEL TO BE OPEN.  THE DOOR WAS CLOSED & NO FURTHER DEFECTS WERE NOTED.
